it seems like all I do is sleep all day and not at night does anyone experienced this feeling and what can I do to decrease the sleepiness during the day
Hi, to be honest i'm not surprised that you are very sleepy, taking 2 antipsychotics... When i first started taking Seroquel (XR) it took me a long time to get passed the lethargy/fatigue. Can i ask what you are taking the medications for, and how long you have been taking them? Although you will find this very hard, trying not to sleep in the day is the best way to ensure you sleep at night. Maybe try to start reducing your daytime sleeping to one hour twice a day, then after a while, one hour per day, and eventually no daytime sleeping. You can drink caffeine in the mornings, but ideally not after midday. After this drink plenty of water, staying hydrated will help you stay awake. Also eating healthily at regular intervals will help, and exercise is great for helping you stay energised...
Hi, brengail! Seroquel is NOT a sleep aid it's an an antipsychotic medication that makes most people pretty groggy for the first 2-3 weeks. I found that if I made sure to get 8-9 solid hours of sleep and then had a stiff cup of coffee and a brisk walk first thing in the morning I was just fine.
If you find that you can't tolerate the Seroquel, ask your doctor about a prescription sleep aid, or an OTC product like diphenhydramine or melatonin.
Good luck and best wishes, WCV
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started Seroquel XR 150 last night and I already feel calmer. I sleep until 2pm. Does anyone?
Posted 19 Nov 2010 • 2 answers
Posted 14 May 2012 • 5 answers
Just started Seroquel XR. I'm on 50 mg at night trying to go up on dose slowly to200mg every night.?
Posted 26 May 2014 • 1 answer
Posted 11 Apr 2015 • 3 answers
Posted 12 Jun 2015 • 1 answer